# SDR UHLA2015020400125

- Difficulty date: February 4, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 28,714 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG AFT LOWER FLANGES OF FWD BELLY FAIRING ATTACHMENT TO FUSELAGE. R & R SUPPORTS, PN 170-02456-001, 170-12603-002, 170-12603-001.
